Posted by Maxime on October 13, 2010, at 22:32:42
A close friend of mine told me that I don't look like the person I was a year ago. I am very overweight and at the same time I look bloated(puffy face and hands. I have an eating disorder (ED NOS)and I restrict my food a lot.
I can't blame the meds for everything ... but I can blame them for a lot.
I'm going to slowly come off the Parnate. I will keep the Nortriptaline for a while so I don't crash and burn. Then I will slowly decrease the Nortrip. I will stay on the Trileptal to keep my mood "stable" -ha! What a joke! I will also stay on the Adderall XR.
Of course I am going to ask my pdoc if it's okay to do this. Maybe he will give me tips on how to decrease the Parnate.
I really hope that I am not creating a disaster. Do you think I am? I just don't want to be on all these meds. I want my old body back. I want to have all my cognitive functions working properly (of course one could argue that coming off the med will create cognitive problems)
Does anyone have any thoughts on my plan of action? Maybe there is something I have not thought of yet.
Thanks y'all! :)
Bipolar Type 2, ED-NOS, Self-hatred
Being happy doesn´t mean the pain is gone. you just bury it deeper.